# SDR TWAA0102810

- Difficulty date: February 11, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N903TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49154
- Aircraft time: 54,985 hours, 28,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON FLOOR SUPPORT AT STA 160 TO 200, RBL 44 INCHES.  REPLACED FLOOR SUPPORT PER SPM 6-70-01.  INSTALLED FASTENERS PER SRM 51-30-02 AND 51-30-5.
